# SDR AALA200801121

- Difficulty date: April 28, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 38H SHROUD DAMAGED.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
